# SDR SIMA20180123002

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14004102605607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP FRAME 68 BETWEEN STRINGER 6R AND 7R. REMOVED CRACKED SHEAR CLIP LOCATED DRILLED ALODINED NEW CENTER AND UPPER CLIP IAW SRM 51-20-03 AND CPM 51-21-04 FABRICATED LOWER CLIP WITH 7475-T761 0.050 IAW DRAWING 140-04102 NDT'D IAW NDTM INTRODUCTION SECTION D INSTALLED IAW SRM 53-31-04 AND RESTORED PROTECTIVE COATING IAW CPM 51-21-04, 51-21-05 51-21-06. SHEAR CLIP P/N 140-04102-607.
